Li Wang

Assistant Professor
PhD, University of Wisconsin-Madison, 2012

Department of Mathematics

SUNY University at Buffalo

244 Mathematics Building, Buffalo, NY 14260-2900

Phone: 716-645-6284; Fax: 716-645-5039

Personal website: Li Wang

Research

Numerical methods, applied analysis, and mathematical modeling for conservation laws, kinetic theory, quantum mechanics, fluid dynamics and social science.

Selected Publications

An asymptotic-preserving scheme for linear kinetic equation with fractional diffusion limit (with B. Yan), J. Comput. Phys. 312, 157--174, 2016. pdf

An asymptotic-preserving scheme for the semiconductor Boltzmann equation with two-scale collisions: a splitting approach (with J. W. Hu and S. Jin), Kinetic and Related Models 8, 707-723, 2015. pdf

Rarefaction-singular shock solution for conserved volume gravity driven particle-laden thin film (with A. Mavromoustaki, A. L. Bertozzi, G. Urdaneta and K. Huang),  Phys. Fluids 27, 033301, 2015.  pdf

An asymptotic-preserving scheme for the semiconductor Boltzmann equation toward the energy-transport limit (with J. W. Hu), J. Comput. Phys. 281, 806 - 821, 2015.  pdf

Contagion shocks in one dimension (with A. L. Bertozzi, J. Rosado, and M. Short),  J. Stat. Phys. 3, Vol. 158, 647 - 664, 2015.  pdf

Well-posedness and singular limit of a semilinear hyperbolic relaxation system with a two-scale discontinuous relaxation rate (with F. Coquel, S. Jin, and J. G. Liu),  Arch. Rat. Mech. Anal. 214, 1051-1084, 2014. pdf

Shock solutions for high concentration particle laden thin films (with A. L. Bertozzi),  SIAM J. Appl. Math., 74(2), 322 - 344, 2014. pdf

Asymptotic-preserving numerical schemes for the semiconductor Boltzmann equation efficient in the high field regime (with S. Jin),  SIAM J. Sci. Comp. 35, B799 - B819, 2013.  pdf

A domain decomposition method for semilinear hyperbolic systems with two-scale relaxations (with S. Jin and J. G. Liu),  Math. Comp. 82, 749 -779, 2013.  pdf

An asymptotic preserving scheme for the Vlasov-Poisson-Fokker-Planck system in the high field regime (with S. Jin) Acta Mathematica Scientia 31, 2219-2232, 2011. Special issue in honor of Peter Lax's 85th birthday.  pdf